Homotopie und Kohomologie.

Albrecht Dold

Jahresbericht der Deutschen Mathematiker-Vereinigung (1966)

  • Volume: 68, page 205-212
  • ISSN: 0012-0456; 1869-7135

How to cite


Dold, Albrecht. "Homotopie und Kohomologie.." Jahresbericht der Deutschen Mathematiker-Vereinigung 68 (1966): 205-212. <http://eudml.org/doc/146546>.

author = {Dold, Albrecht},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {topology},
language = {ger},
pages = {205-212},
title = {Homotopie und Kohomologie.},
url = {http://eudml.org/doc/146546},
volume = {68},
year = {1966},

AU - Dold, Albrecht
TI - Homotopie und Kohomologie.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1966
VL - 68
SP - 205
EP - 212
LA - ger
KW - topology
UR - http://eudml.org/doc/146546
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.